Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


On a device for computing the $e_ m(S_ n)$ tranformation
HTML articles powered by AMS MathViewer

by P. Wynn PDF
Math. Comp. 10 (1956), 91-96 Request permission
  • R. J. Schmidt, On the numerical solution of linear simultaneous equations by an iterative method, Philos. Mag. (7) 32 (1941), 369–383. MR 6231, DOI 10.1080/14786444108520797
  • Daniel Shanks, Non-linear transformations of divergent and slowly convergent sequences, J. Math. and Phys. 34 (1955), 1–42. MR 68901, DOI 10.1002/sapm19553411
  • A. C. Aitken, Determinants and Matrices, Oliver and Boyd, 6th Ed., 1949, Ch. V, p. 108, formula (2) and p. 49, formula (9).
  • F. W. J. Olver, The evaluation of zeros of high-degree polynomials, Philos. Trans. Roy. Soc. London Ser. A 244 (1952), 385–415. MR 49652, DOI 10.1098/rsta.1952.0010
  • D. Shanks, β€œAn analogy between transients and mathematical sequences and some non-linear sequence-to-sequence transforms suggested by it,” Part I. Naval Ordnance Laboratory Memorandum 9994, White Oak, Md., 1949. E. T. Whittaker & G. Robinson, The Calculus of Observations, Blackie and Son Ltd., 4th Ed., Ch. XV, 1944, p. 369.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 40.0X
  • Retrieve articles in all journals with MSC: 40.0X
Additional Information
  • © Copyright 1956 American Mathematical Society
  • Journal: Math. Comp. 10 (1956), 91-96
  • MSC: Primary 40.0X
  • DOI:
  • MathSciNet review: 0084056